# SDR NACA2022032300001

- Difficulty date: March 23, 2022
- Submitted: March 26, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,923 hours, 19,056 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN TEMP EICAS AND DISCRETE LIGHT ON IN FLIGHT. DEFERRED PER MEL 21-61-04-02 CAT C AFT ZONE TEMP CONTROL VALVE INOP. MX PROCEDURES COMPLIED WITH. 3/24/22 0610Z
